Couldn't find what you looking for?

TRY OUR SEARCH!

Hello everyone. I just read the shot was suppose to be given to me 5 days into my period for it to be affective immediatly, which it wasn't. I was given the shot on the 9th of December (my period was suppose to start on the 17th) and I had unprotected sex for the first time on the 24th of December. He did however pull out of me and put on a condom before he finished. I always use a condom when I have sex with my boyfriend, even after getting the shot. But I thought because I got the shot I would be well protected, but now I am not sure. I'm still really worried I wasn't fully protected seeing as I was given the shot before my period was suppose to start. Should I be ok? And also I've had bleeding and bad cramps since Christmas. The bleeding started out really heavy with really bad cramps. I'm still bleeding but it has slowed down, but I'm still having some cramping. Is that normal with the shot?

Loading...

oh girl welcome to the wonderful world of the depo...i had it and my periods were like you are describing yours...painful and unusually heavy...i only lasted on that for 6 months...i hated it it also made me gain weight like crazy
Reply

Loading...